# SDR ASAA2020011531860

- Difficulty date: January 12, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 23,408 hours, 7,526 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000141571
- Condition: Inoperative
- Location: Ram Air Inlet
- Part time: 23,418 hours, 7,531 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT PACK ILLUMINATES ON RECALL; EXTINGUISHES WHEN MASTER CAUTION LIGHT IS PRESSED. GROUNDED - YES. REPLACED THE RT PACK EXHAUST SRADA, OPS CHECK GOOD AND NO ACTIVE FAULTS ON PZTC BITE, REF AMM 21-51-27/401. A/C RELEASED FROM MEL 21-32B, NO CONFIG CHANGES, REMOVED PLACARDS AND C/N 12035459.
